# SDR MASA2017112612794

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N953LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 5,826 hours, 4,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Panel
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WOULD NOT OPEN (DOOR MOTOR IS CONTINUOUSLY POWERED.  GOES UP AUTOMATIC). REPLACED PAX DOOR CONTROL PANEL.
